Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Construction of semiabelian Galois extensions

Title data

Stoll, Michael:
Construction of semiabelian Galois extensions.
In: Glasgow Mathematical Journal. Vol. 37 (January 1995) Issue 1 . - pp. 99-104.
ISSN 0017-0895
DOI: https://doi.org/10.1017/S0017089500030433

Abstract in another language

This paper shows how to construct Galois field extensions of Hilbertian fields with a given group out of some subclass (called ‘semiabelian groups’ by Matzat [2]) of all soluble groups as Galois group. This is done in a fairly explicit way by constructing polynomials whose Galois groups are universal in the sense that every group in the above subclass is obtained as a quotient of some of them.

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 12F10 (12F12)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Mar 2016 07:58
Last Modified: 24 Mar 2016 07:58
URI: https://eref.uni-bayreuth.de/id/eprint/32035